# SDR USAASB01087

- Difficulty date: March 25, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THAT NUMEROUS EMERGENCY EVACUATION LIGHTS IN THE FORWARD CABIN WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE ASSOCITED BATTERY PACK.  OPS CHECK GOOD.  (M)
